# SDR AALA202408054782

- Difficulty date: August 2, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N916US
- Make and model: Airbus A321-231
- Aircraft serial: 6420
- Aircraft time: 31,091 hours, 12,648 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CIDS PANEL SHOWS CHECK DOOR PRESSURE CAUTION FOR DOOR 4L.  NO OTHER APPARENT MALFUNCTION. SERVICED 4L DOOR DISCHARGING/CHARGING OF THE DOOR DAMPER AND EMERGENCY OPERATION CYLINDER OF THE PASSENGER IAW AMM 52-10-00.
